# SDR 0101389156

- Difficulty date: April 16, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N8915E
- Make and model: Doug DC-9-14
- Aircraft serial: 45832
- Aircraft time: 81,546 hours, 89,151 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Part number: 59516395001
- Part serial: 00037
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH FOR LANDING, THE NOSE LANDING GEAR DID NOT EXTEND NORMALLY.  THE MAIN LANDING GEAR OPERATED FINE AND THE  HYDRAULIC SYSTEM PRESSURE WAS NORMAL.  COMPLIED WITH COM PROCEDURES WITH THE NOSE GEAR EXTENDED.  GEAR DOOR OPEN LIGHT WAS OUT OF VIEW AND LANDING WAS UNEVENTFUL.  MAINTENANCE REPLACED THE NOSE LANDING GEAR BUNGEE CYLINDER, BUNGEE SPRING, AND THE LANDING GEAR CONTROL VALVE.  AIRCRAFT RETURNED TO SERVICE.
